skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

SHENG YU

Chin, F ; Ibarra, O ; Sahni, S ; Salomaa, A

International Journal of Foundations of Computer Science, February 2012, Vol.23(2), pp.243-246 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

MODELS AND ALGORITHMS FOR OPTICAL AND OPTOELECTRONIC PARALLEL COMPUTERS

Sahni, Sartaj

International Journal of Foundations of Computer Science, June 2001, Vol.12(3), pp.249-264 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

GATE RESIZING TO REDUCE POWER CONSUMPTION

Cheng, Edward Y. C ; Sahni, Sartaj

International Journal of Foundations of Computer Science, June 2002, Vol.13(3), pp.405-429 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

PARTITIONING 3D PHANTOMS INTO HOMOGENEOUS CUBOIDS

Jain, Anuj ; Sahni, Sartaj ; Palta, Jatinder ; Dempsey, James

International Journal of Foundations of Computer Science, October 2003, Vol.14(5), pp.905-931 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

A NEW WEIGHT BALANCED BINARY SEARCH TREE

Cho, Seonghun ; Sahni, Sartaj

International Journal of Foundations of Computer Science, September 2000, Vol.11(3), pp.485-513 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

EFFICIENT DYNAMIC LOOKUP FOR BURSTY ACCESS PATTERNS

Sahni, Sartaj ; Kim, Kun Suk

International Journal of Foundations of Computer Science, August 2004, Vol.15(4), pp.567-591 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Supernode Binary Search Trees

Jung, Haejae ; Sahni, Sartaj

International Journal of Foundations of Computer Science, June 2003, Vol.14(3), pp.465-490 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Data Structures for One-Dimensional Packet Classification Using Most-Specific-Rule Matching

Sahni, Sartaj ; Kim, Kun Suk ; Lu, Haibin

International Journal of Foundations of Computer Science, June 2003, Vol.14(3), pp.337-358 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2001  (1)
  2. 2001Até2001  (1)
  3. 2002Até2002  (1)
  4. 2003Até2004  (4)
  5. Após 2004  (1)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Sahni, S
  2. Sahni, Sartaj
  3. Kim, K.S.
  4. Kim, Kun Suk
  5. Cheng, Edward Y. C.

Buscando em bases de dados remotas. Favor aguardar.